Elastic anisotropy of regularly jointed media

Morland, L. W. (1976) Elastic anisotropy of regularly jointed media. Rock Mechanics, 8 (1). pp. 35-48. ISSN 0035-7448

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:08
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52906
DOI: 10.1007/BF01239718

Actions (login required)

View Item